SENATOR AND MRS. DOLE'S VISIT TO HOUSTON, TEXAS Thursday thru Saturday, 14-16 October 1976

Thursday, 14 October 1976

CHECK IN: 2:00 pm

3:00 pm EDT

CAMPAIGN EXPRESS DEPARTS Washington National Airport, Northwest

Orient Gate No. 1, en route Houston, Texas.

(Flying time: 3 hours 5 minutes)

(Time change: -1 hour)

5:05 pm CDT . - CAMPAIGN EXPRESS ARRIVES William Hobby Airport, Houston, Texas.

CLOSED ARRIVAL OPEN PRESS COVERAGE

D. Longee

Advanceman:

Debate Advance:

B. Bass

Senator and Mrs. Dole will be met by:

Congressman Bill Archer

Judge John Lindsey Richard O. Shields

Press Advance:

S. Studdert

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade

for boarding. Assignments as follows:

Lead

D. Longee

Limo

Senator Dole

Mrs. Dole

Follow up

USSS

Spare

USSS

Control

J. Waters

P. Russo

Press 1

S. Studdert

Press 2

L. Speakes

Press 3

D. Wendell

Guest & Staff bus

All others

Tail

USSS

-2-

PRESS NOTE: Press proceed to press area immediately. Press facilities:

1 mult

Senator and Mrs. Dole proceed to motorcade for boarding.

5:15 pm MOTORCADE DEPARTS Hobby Airport en route Hyatt Regency Hotel, Houston, Texas.

(Driving time: 20 minutes)

MOTORCADE ARRIVES Hyatt Regency Hotel.

CROWD SITUATION
OPEN PRESS COVERAGE

Senator and Mrs. Dole proceed through crowd, greeting well-wishers, enter Hyatt Regency and proceed to Suite, No. 3022.

GUEST AND STAFF INSTRUCTIONS: Staff registration desk located to left of main registration desk, lobby.

Staff office - Room 2241.

PRESS NOTE: Press are pre-registered at hotel and keys may be picked up at Press Center (Sandalwood Rooms A & B, 4th floor). Luggage will be delivered to your room.

PRESS NOTE: Press Center located Sandalwood Rooms A & B, 4th floor. Press facilities:

15 LD's
Tables & chairs
Press platform - rear of room
Camera throw 40'
3 televisions

PRESS NOTE: Press center will be secured at 11:00 pm Thursday, 10/14. Press center will open 7:30 am Friday, 10/15. If access is required during this time, key will be available in Press office.

5:50 pm

. . . . 4

5:35 pm

Senator and Mrs. Dole arrive Suite.

PERSONAL/STAFF TIME: 2 hours 25 minutes.

8:15 pm

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as on arrival, except add: Governor & Mrs. Reagan & Senator Laxault to guest car.

PRESS NOTE: Press proceed to motorcade for boarding.

8:20 pm

Senator and Mrs. Dole depart Suite and proceed to motorcade for boarding.

8:25 pm

MOTORCADE DEPARTS Hyatt Regency Hotel en route City Music Hall.

(Driving time: 5 minutes)

8:30 pm

MOTORCADE ARRIVES City Music Hall for rally.

CLOSED ARRIVAL OPEN PRESS COVERAGE

GUEST AND STAFF INSTRUCTIONS: Motorcade will proceed to rear of hall where you will be escorted to staff viewing area.

PRESS NOTE: Press proceed to press platform. Press facilities:

1 mult

Camera throw 50'

6 LD's

Senator and Mrs. Dole enter Music Hall and proceed to holding room located off-stage area.

8:33 pm

Remarks by Governor Connally.

8:37 pm

Introduction of the Senator by Senator Laxault

NOTE: Upon introduction, Senator and Mrs. Dole arrive stage, Mrs. Dole is seated, Senator proceeds to podium and remains standing.

8:40 pm

Senator's remarks begin.

FULL PRESS COVERAGE

8:45 pm

2 27.4

Senator's remarks conclude.

8:46 pm

Introduction of Governor Reagan by Ray Barnhart, County
GOP Chairman.

-4-

8:47 pm Senator Dole greets Governor Reagan at podium.

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as on arrival.

8:50 pm Senator and Mrs. Dole proceed to motorcade for boarding.

8:55 pm MOTORCADE DEPARTS City Music Hall en route Hyatt Regency Hotel.

(Driving time: 5 minutes)

MOTORCADE ARRIVES Hyatt Regency Hotel.

CLOSED ARRIVAL OPEN PRESS COVERAGE

Senator and Mrs. Dole proceed to Suite.

9:05 pm Senator and Mrs. Dole arrive Suite.

GUEST AND STAFF INSTRUCTIONS: You are free for the evening.

PRESS NOTE: You are free for the evening.

OVERNIGHT

Friday, 15 October 1976

9:00 pm

8:00 am	PRESS NOTE: Buffet breakfast will be served from 8:00 am until 9:00 am for the press traveling with Senator Dole and Senator Mondale in the lobby - Hyatt Regency Hotel.
9:15 am	PRESS NOTE: Press board press bus at Louisiana
	Street entrance to hotel en route Alley Theatre. Cameras will be permitted on tour.
9:20 am	PRESS NOTE: Press bus departs Hyatt Regency

PRESS NOTE: Press bus arrives Alley Theatre.

PRESS NOTE: Press tour begins.

Hotel en route Alley Theatre.

PRESS NOTE: Press tour concludes.

9:30 am
10:10 am

9:25 am

Page 4 of 9

. 27. . 4

10:15 am	PRESS NOTE: Press bus departs Alley Theatre en route Hyatt Regency Hotel.
10:20 am	PRESS NOTE: Press bus arrives Hyatt Regency Hotel.
12:05 pm	Senator and Mrs. Dole depart Suite and proceed to motorcade for boarding.
	NOTE: There will be no staff bus provided. Access to theatre is on limited basis only.
12:10 pm	MOTORCADE DEPARTS Hyatt Regency Hotel en route Alley Theatre.
	(Driving time: 5 minutes)
	PRESS NOTE: Press pool to follow.
12:15 pm	MOTORCADE ARRIVES Alley Theatre for Senator's audio/visual testing.
	CLOSED ARRIVAL PRESS POOL COVERAGE
	Senator and Mrs. Dole will be met by:
	Ira Siffs, Managing Director, Alley Theatre
	NOTE: The Senator will be escorted through audio/visual testing. Testing to last approximately 1 hour.
1:10 pm	Senator and Mrs. Dole proceed to motorcade for boarding.
1:15 pm	MOTORCADE DEPARTS Alley Theatre en route Hyatt Regency Hotel.
	(Driving time: 5 minutes)
1:20 pm	MOTORCADE ARRIVES Hyatt Regency Hotel.
	CLOSED ARRIVAL OPEN PRESS COVERAGE
	Senator and Mrs. Dole proceed to Suite.
1:25 pm	Senator and Mrs. Dole arrive Suite.
	PERSONAL/STAFF TIME: 6 hours 35 minutes.

GUEST AND STAFF INSTRUCTIONS: Telescreen will be available in Imperial Room, Hyatt Regency, to view debate.

PRESS NOTE: 3 TV monitors will be available in press center to view debate.

8:00 pm Senator and Mrs. Dole depart Suite and proceed to motorcade for boarding.

:05 pm MOTORCADE DEPARTS Hyatt Regency Hotel en route Alley Theatre.

(Driving time: 5 minutes)

MOTORCADE ARRIVES Alley Theatre for Vice Presidential Candidates Debate.

CLOSED ARRIVAL
OPEN PRESS COVERAGE

PRESS NOTE: Travelling press will be emported into theatre to view debate. Tickets must be presented upon entrance. Cameras will be checked in upper lobby immediately outside debate doors.

Senator and Mrs. Dole proceed to holding room.

Vice Presidential Candidates Debate begins.

LIVE NATIONAL TELEVISION

1:45 pm Debate concludes.

9:55 pm Senator and Mrs. Dole proceed to motorcade for boarding.

PRESS NOTE: Press proceed to motorcade for boarding.

0:05 pm MOTORCADE DEPARTS Alley Theatre en route Hyatt Regency Hotel.

(Driving time: 5 minutes)

10 pm MOTORCADE ARRIVES Hyatt Regency Hotel.

CLOSED ARRIVAL OPEN PRESS COVERAGE -7-

Senator and Mrs. Dole proceed to Imperial Room, Hyatt Regency Hotel.

10:15 pm

Senator and Mrs. Dole arrive Imperial Room for Victory Rally.

CROWD SITUATION OPEN PRESS COVERAGE

PRESS NOTE: Press proceed to press platform. Press facilities:

1 mult camera throw 30'

PRESS NOTE: Press center will be secured at 12 midnight. Press center will open at 6:30 am. If access is needed during this time, key will be available in press office.

Senator and Mrs. Dole will greet assembled guests.

10:30 pm

Senator and Mrs. Dole depart Imperial Room and proceed to Suite.

10:35 pm

Senator and Mrs. Dole arrive Suite.

GUEST AND STAFF INSTRUCTIONS: You are free for the evening.

PRESS NOTE: You are free for the evening.

OVERNIGHT

Saturday, 16 October 1976

BAGGAGE CALL: 7:25 am

GUEST AND STAFF INSTRUCTIONS: Baggage will be accepted in staff office, Room 2241, no later than 7:25 am.

PRESS NOTE: Baggage will be accepted in press filing room, Sandalwood Room A & B, no later than 7:25 am.

8:20 am

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as on arrival.

-8-

8:25 am	Senator and Mrs. Dole depart Suite and proceed to motorcade for boarding.
8:30 am	MOTORCADE DEPARTS Hyatt Regency Hotel en route William Hobby Airport.
	(Driving time: 20 minutes)
8:50 am	MOTORCADE ARRIVES William Hobby Airport.
	CLOSED ARRIVAL OPEN PRESS COVERAGE
9:00 am CDT	CAMPAIGN EXPRESS DEPARTS William Hobby Airport en route Wichita, Kansas.
	(Flying time: 1 hour 40 minutes) (No time change)
10:40 am	CAMPAIGN EXPRESS ARRIVES Wichita Airport, Wichita, Kansas.
	CLOSED ARRIVAL OPEN PRESS COVERAGE
Advanceman: B. McLaughlin	
Press Advance:	

D. Lewis

CONTACT LIST

William Hobby Airport, Mr. Houn, Airport Security - (713) 643-6549

Hyatt Regency Hotel - Main No. (713) 654-1234

Staff office - (713) 654-1502/6

Press office - (713) 654-9016/8

USSS - (713) 226-5791

League of Women Voters, Alley Theatre - (713) 223-4850

Alley Theatre, Debate Site - (713) 228-9341